# SDR UIEA2025040300432

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pca
- Part number: 2828001009
- Part serial: 1133
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH WING, REAR SPAR, INBOARD AILERON, BOTH PCA´S WITH HYDRAULIC LEAK.( AILERON PCAS (2 EAS) WERE REPLACED (SN: 1133 PN: 282800-1009 & SN: 1196 PN: 282800-1009). CHECKED FOR LEAKS & NO LEAK FOUND. ADJUSTMENT AND TESTS WERE SATISFACTORY. ALL WORKS IAW AMM 27-11-48-422-040 AND 27-11-00-835-429. )
